# SDR 2000UALA00821

- Difficulty date: December 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Aircraft time: 64,808 hours, 37,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: H61C0551
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYTEM HYDRAULIC PRESSURE DURING CRUISE.  NOTED AILERON, RUDDER AND ELEVATOR LOW PRESSURE WARNING LIGHTS,  DIVERTED TO IND.  *S/D*  FOUND A-SYS PRESSURE MODULE DAMAGED.  REPLACED MODULE PER MAINTENANCE MANUAL.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECKED GOOD.  NO LEAKS NOTED.
